# SDR TRBA201136101

- Difficulty date: December 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N431AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 431
- Aircraft time: 30,322 hours, 33,268 cycles
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

THE NR 1 ENGINE FAILED DURING INITIAL CLIMB AT 5000 FT. NO UNUSUAL NOISES OR SURGES OR FIRE INDICATIONS DURING FAILURE.  SECURED ENGINE IAW EPC AOM VOL 1 .  DECIDED TO RE-START IAW AOM.  ENGINE STARTED NORMALLY. LANDED WITH BOTH ENGINES OPERATIONAL.  ENGINE SHUTDOWN WAS NORMALY. DURING THE POST FLIGHT FOUND NO EVIDENCE OF FIRE, OIL, OR FUEL SPILLS . PERFORMED ENGINE GROUND OPS CHECK IAW W/C EX-055007-CS-20000-001 FOUND WORKING PROPERLY, UNABLE TO DUPLICATE ON GROUND.
